# SDR WX0A2022010373915

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N290NV
- Make and model: Airbus A320-214
- Aircraft serial: 2191
- Aircraft time: 48,379 hours, 30,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT LIGHT OUT ON AIRCRAFT RIGHT / CONNECTED LIGHTED SIGN LEADS AS NUMBERED ON SIGN, OPS CHECKS GOOD IAW AMM 33-51-15 PB 401."
